# SDR CALA2017101303577

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 31,064 hours, 10,763 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Part number: 6493971110
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO RUNWAY,  ANOTHER AIRCRAFT REPORTED A FLAME COMING OUT OF THE NR 1 ENGINE.  FOUND OIL IN TAIL PIPE CAUSING CANDLE FIRE.  CLEANED TAIL CONE AND INSPECTED IAW AMM 71-71-00-200-801-F00,  VENTS & DRAINS. SUMP DRAIN APPROX 20 DROPS PER MINUTE. PERFORMED MCD INSPECTION IAW ENGINEERING, NO DEFECTS NOTED.  OIL CONSUPTION .19 IS WITHIN .80 LIMITS IAW AMM 71-00-00-800-806-F00.  COMPLETED AMM 71-00-800-803-FOO.  ALL WITHIN LIMITS.  PERFORMED TURBINE REAR FRAME INSPECTION IAW AMM 72-56-00-000-802-FOO, NO FAULTS. FOUND. PERFORMED CVT INSPECTION FOUND FORWARD, MIDDLE DAMPER SEALS MISSING & AFT DAMPER SEAL DETERIORATED IAW AMM 72-55-00-941-802-FOO & EA 7255-01044.  RAN ENGINE, NO LEAKS NOTED.  ALL PARAMETERS NORMAL.
